# SDR SWIA200616102

- Difficulty date: January 10, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 6,413 hours, 5,003 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED WHITE STAB CH 1 INOP ON TAXI OUT TO RUNWAY IN SLC.  REPLACED STAB 1 AND STAB 2 AND MACH ENGAGE SWITCHES IAW 27-41-00.  OPERATIONAL CHECK GOOD.
